MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363670
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that coil protruding occurred requiring intervention.The target lesion was located in the internal iliac artery.A 18mm x 40cm interlock? 35 was selected for use.During the procedure, it was noted that coil could not continue to advance normally after multiple attempts, and repeated attempts still failed to advance.Upon withdraw, it was noted the coil tail remained (across the left internal iliac artery-left common iliac artery-right common iliac artery), and then the coil was retrieved using a catcher out of the patient's body.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).Investigation results: device/media analysis: visual and microscopic inspection revealed that the main coil was bent and stretched at the primary coil section, moreover the arm coil detached.Device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review was completed and confirmed that the event of main coil unable to advance in catheter, coil protruding from target location, break, coil main bent/kinked, detached/separated and stretched were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific concludes the most probable root cause as adverse event related to procedure.During the product analysis, it was observed that the main coil was returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil detached, since the pushing force of the user and this opposing force caused by friction are not parallel to each other, as it is related to excessive manipulation of the device and the technique used by the physician during the procedure, the main coil could be affected and consequently collapse forming the damage, this could possibly have affected the performance and integrity of the device.Moreover, a device history record (dhr) review was conducted and no deviations that could have contributed to the reported event were found.
 
Event or Problem Description
It was reported that coil protruding occurred requiring intervention.The target lesion was located in the internal iliac artery.A 18mm x 40cm interlock?-35 was selected for use.During the procedure, it was noted that coil could not continue to advance normally after multiple attempts, and repeated attempts still failed to advance.Upon withdraw, it was noted the coil tail remained (across the left internal iliac artery-left common iliac artery-right common iliac artery), and then the coil was retrieved using a catcher out of the patient's body.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24125565
Report Number2124215-2026-03723
Device Sequence Number20330291
Product Code KRD
UDI-Device Identifier08714729795414
UDI-Public(01)08714729795414(17)280318(10)36100659
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363670
Device Catalogue NumberM001363670
Device Lot Number0036100659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight50 KG